New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MJLD
Veteran Member


Date Joined Jul 2007
Total Posts : 1048
   Posted 9/22/2007 10:09 AM (GMT -6)   
Hey y'all!  I was recently taken off of cellcept and put on cyclosporine.  I was wondering if anyone has taken it before?  about 30 minutes after I take it my stomach feels like it is on fire.  It really burns.  I was wondering if anyone else had experienced this? 
 
I was put on the cyclosporine as a last straw to treat the cerebritis.  If it doesn't help I will have to take Rituximab treatments.  I really want to avoid that drug.  The cyclosporine does seem to be helping alot it's just making my stomach an inferno! 
 
Hope you all are well.  God bless,  Judy

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 9/22/2007 9:26 PM (GMT -6)   
Hey Judy . . . no at all familiar with the cyclosporine, but you should call your prescribing doc and tell him about the burning tummy . . . lots of times they can rx a med that will protect your stomach and you really don't want the meds causing damage in there. I hope this works for you!

Keep us posted.

Blessings!

In His Grip

AlwaysRosie           "We can't control the waves, but we can learn how to surf!!"

Psalms 139

Co-Moderator - Lupus Forum

UCTD, Hashimotos, Inflammatory Bowel, Inflammatory Arthritis

Clickable Links:  Lupus Resources    Lupous.Org   Lupus Criteria (4 of 11)   Lupus Chapter Locator

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 25, 2017 11:22 AM (GMT -6)
There are a total of 2,830,506 posts in 310,691 threads.
View Active Threads


Who's Online
This forum has 152771 registered members. Please welcome our newest member, ems12345.
370 Guest(s), 9 Registered Member(s) are currently online.  Details
rpw612, Purrrsiankitty, Serenity Now, Bohemond, ks1905, exqualls, Traveler, k07, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer